# SDR AALA20100130TUL03

- Difficulty date: January 30, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 67,879 hours, 36,346 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 29 LEFT AT STATION 1322 HAS CORROSION.  REPLACED LONGERON PER SRM 53-04 FIGURE 38 VIEW G.
